# SDR DL757081592

- Difficulty date: October 27, 2005
- Submitted: November 24, 2008
- Operation: General aviation
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 65,078 hours, 33,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SDR FUSELAGE/SKIN L-1 DOOR CUTOUT/UPPER FWD CORNER-CRACK IAW ERA 090914-14.  C/W ERA 090914-14.
